Tinnitus Increase for No Reason: What Can I Do?

Discussion in 'Support' started by Quentino, Oct 2, 2015.

tinnitus forum
    1. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      2 weeks ago i begun to have some low frequency strange tinnitus in my left ear, with sound amplification/resonnance and vibration like feeling.
      Even after prednislone treatments it keeps coming back sometimes, and i feel like it increased my original T in right ear.

      ENT do not know what it is.

      No loud sounds caused it! My ear feel safe, even if i feel like i'm hearing less good in my right ( becausenof T maybe? What do you think?)

      What can i doo to reduce it? I take an a vasodilatator actually, and some supplements.

      Thank you in advance.
       
    2. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Nobody has the same problem? With strange feeling in one of your ears that keep coming sometimes and T increase?
       
    3. Gosia
      Balanced

      Gosia Member

      Location:
      France
      Tinnitus Since:
      03/2015
      Cause of Tinnitus:
      earplugs/ hearing loss
      Sorry, no vibrations or resonance, but it's still new , as usual we may hope it will pass. What did they give you, vastarel ? nootropil ? take it for at least one month..otherwise I take vinpocetine now. I read somewhere that taken early can largely reduce tinnitus. Wish I'd known 6 months ago :/ Otherwise my T is so unstable that the feeling of coming back ,stronger, sometimes for no reason I just take it as sth 'normal'.
       
    4. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Thicker mucous in your ear can give you a feeling of vibration on the eardrum with sound.
      Another reason could be inflammation and irritation to the nerve in your ear.
      Allergies can also and make the ear feel itchy and fluttering feeling.......lots of love glynis
       
    5. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      I will try, do you order it on internet or do you buy it in pharmacies ?

      Well i have an history with glue ear, if i have that it would explain my T increased and this strange feeling, and that would be temporary, but i had no tympanometry to confitm it. Moreover it come and goes away sometimes like that so it's strange.

      Allergies it would be strange in September, it happens to me in May-July usually...

      Anyway thanks for responding!
       
    6. Gosia
      Balanced

      Gosia Member

      Location:
      France
      Tinnitus Since:
      03/2015
      Cause of Tinnitus:
      earplugs/ hearing loss
      I had to order it from the US as in our lovely France it's not available. ( Maybe some two websites offer it , but very expensive. I bought it on iherb. Good value for money, discount for first shopping and fast shipping ( a week or so ).
      Allergies can last the whole year round, there's no rule. And it's a raising problem. Because of the pollution allergies are boosting. Ask your GP to give you a prescription for full allergy check - up at hospital. ( More than a year I'm planning to do that, but the time of waiting is insane - usually around 6 months, at least en Nord. I missed one date because of an exam and they didn't give me the next free date but in another 5 months. I got so mad I didn't take an appointment at all. Now I have to go back and sign up for it again . )
       
    7. Nucleo

      Nucleo Member Benefactor

      Tinnitus Since:
      02/2011
      Have you taken an audiological exam? Tympanometry and audiometry.
       
    8. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Made an audiometry, but 2 weeks ago, and i feel some change since. But my ENT said that he can't do more, the sécurité social will not pay for more...
      No tympanometry.

      How many do you pay for shipping?
       
    9. Gosia
      Balanced

      Gosia Member

      Location:
      France
      Tinnitus Since:
      03/2015
      Cause of Tinnitus:
      earplugs/ hearing loss
      I don't remember, it's been a while. I bought four packets with shipping included for around 28 euros. ENT refused tympanometry even though it's justifiedin your case ? Change ENT or go to a hospital..they always do more in hospitals. Personally I avoid freelance doctors.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.